Skip to main content

Research Repository

Advanced Search

Jorgensen's inequality for metric spaces with applications to the octonions.

Markham, Sarah; Parker, John R.

Authors

Sarah Markham



Citation

Markham, S., & Parker, J. R. (2007). Jorgensen's inequality for metric spaces with applications to the octonions. Advances in Geometry, 7, 19-38. https://doi.org/10.1515/advgeom.2007.002

Journal Article Type Article
Publication Date 2007
Journal Advances in Geometry
Print ISSN 1615-715X
Electronic ISSN 1615-7168
Publisher De Gruyter
Peer Reviewed Peer Reviewed
Volume 7
Pages 19-38
DOI https://doi.org/10.1515/advgeom.2007.002
Publisher URL http://www.emis.de/journals/AG/